Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from kidney disease, UTI, CKD. X-ray of skull done. Urea, creatinine levels high. Related symptoms?

my mother has been suffering from low HB level for past 2 yrs. A week back she got some tests done which indicate kidney disease. She also got and X ray of skull done which says sella is widened anterioposteriorly with thinning of posterior clinoid processes . We are awaiting few more test results, after which Doctor will prescribe medicine. MEanwhile her urea , creatinine level are v high. 24 hr urine test has shown v high protein level. She is suffering from UTI as well. What do u think can be diagnisis? What does all this indicate? I understand stages of CKD , what stage wud this be? Is Skull test related to CKD? How can we establish what is causing what?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Dear ffriend, welcome to HCM.
How old is your mother?
diabetic? recurrent UTIs?
yes , the picture looks like that of CKD, probably a UTI related AKI (acute kidney injury).
this could be stage L or E of RIFLE criteria.
Pl. let me know the results of all the tests to comment meaningfully.
enlarge sella is not typical in CKD. could be unrelated or calcium metabolism related .
pl. follow your nephrologist's advice and keep me posted on the progress.
detailed evaluation including, USG, urine culture, probably kidney biopsy in due course will be done.

hope I have answered you satisfactorily.
good luck!

Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor